Skip to Content

Is 50 mg of Savella combined with 20 mg of cymbalta ever a good idea?

Question is Closed
Report Favorite

Answers (3)

21 Jul 2012

While there is the risk of serotonin syndrome, the risk is very slim. Both dosages you mention are low so again I don't believe it is a problem.

Votes: +0

22 Jul 2012

It's a great idea if they're both prescribed by the same Dr. that you trust. Otherwise, probably not. Make sense? Hope this helps.

Votes: +0

22 Jul 2012

Hello pb702. Yes, I see no problem. as Laurie has mentioned the doses are low. Many other people are on combinations that run the risk of SS. Its almost considered the norm. Best of wishes and good health to you, pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Savella cause anyone else's stomach to cramp or have diarreha?

I just started Savella and have had severe stomach cramping and diarreha. I was on Cymbalta and it was aweful, trazadone seems to have worked for ...

3 answers 30 Jul 2010

Did you guys feel horribly sick and dizzy when taken off Cymbalta and starting Savella?

I just recently got diagnosed with Fibromaylgia so I am farely new to all of this. I was put on Cymbalta for 2 months but after it not working my dr ...

2 answers 7 Jun 2011

I am on 25 mg savella am/pm and 60mg cymbalta at noon. anyone else take both these medications?

I was on savella before and had negative side effects so went back on cymbalta. After talking to my dr again, we are trying both. I am concerned ...

1 answer 6 Jul 2011

Savella vs. Cymbalta?

I have been taking Cymbalta for 2 months now. It worked great at first but just suddenly stopped. I have been missing work ALOT. I am a singe mom ...

9 answers 30 Jul 2011

I was on cymbalta and had serotonin syndrome from it, did anyone experienced that with savella?

I would like to know if there's anyone else that had serotonin symdrome with cymbalta that later switched to savella? I'm nervous about ...

1 answer 4 Sep 2012